So I was on tri sprintec for a month and then the pharmacy switched me to the generic version, i cant remember the name. I missed two days on the third week, and called my doctor and he said it would be okay to keep taking them. Two days before I was supposed to start taking the placebo pills I started my period, or what I assumed was my period. It lasted about 3 days, like usual, however this time it was rather light and the blood was much darker, and now it is almost about black. Back in december I was experiencing almost the exact same thing, except I wasn't on birth control and had bad cramps throughout what i thought was my period. I ended up having a tubal pregnancy. I have taken two pregnancy tests and both were negative, but I'm still unsure on what this could be. I have a dr appointment in two weeks, but I was hoping to find some answers before then. Thank you!
It is most likely just because you missed those pills. Our bodies are triggered by a drop in hormones to bleed. So it is getting rid of the lining. When you got your period it could be light, there won't be anything to "bleed". I had a tubal pregnancy and I had so much pain it was unbelievable, long before any bleeding.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Tri-Sprintec for about 8 months now. I take my pills every night at 8 on the dot?
Updated 14 Mar 2013 • 1 answer
Updated 2 Sep 2013 • 1 answer
Updated 1 Sep 2013 • 1 answer
Updated 3 Oct 2013 • 1 answer
Posted 21 Dec 2018 • 0 answers